Nonparametric Estimation in Random Coefficients Binary Choice Models
Eric Gautier and
Yuichi Kitamura
Econometrica, 2013, vol. 81, issue 2, 581-607
Date: 2013
References: Add references at CitEc
Citations: View citations in EconPapers (75)
Downloads: (external link)
http://hdl.handle.net/10.3982/ECTA8675 (text/html)
Access to full text is restricted to subscribers.
Related works:
Working Paper: Nonparametric estimation in random coefficients binary choice models (2011) 
Working Paper: Nonparametric Estimation in Random Coefficients Binary Choice Models (2009) 
Working Paper: Nonparametric Estimation in Random Coefficients Binary Choice Models (2008) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:ecm:emetrp:v:81:y:2013:i:2:p:581-607
Ordering information: This journal article can be ordered from
https://www.economet ... ordering-back-issues
Access Statistics for this article
Econometrica is currently edited by Guido Imbens
More articles in Econometrica from Econometric Society Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().